Spectral characterizations of almost complete graphs

Marc Camara, W. H. Haemers

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)19-23
JournalDiscrete Applied Mathematics
Volume176
DOIs
Publication statusPublished - Oct 2014

Cite this

@article{9d7985a0b501407dacd07e18ba0890af,
title = "Spectral characterizations of almost complete graphs",
author = "Marc Camara and Haemers, {W. H.}",
year = "2014",
month = "10",
doi = "10.1016/j.dam.2013.08.002",
language = "English",
volume = "176",
pages = "19--23",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier",

}

Spectral characterizations of almost complete graphs. / Camara, Marc; Haemers, W. H.

In: Discrete Applied Mathematics, Vol. 176, 10.2014, p. 19-23.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Spectral characterizations of almost complete graphs

AU - Camara, Marc

AU - Haemers, W. H.

PY - 2014/10

Y1 - 2014/10

U2 - 10.1016/j.dam.2013.08.002

DO - 10.1016/j.dam.2013.08.002

M3 - Article

VL - 176

SP - 19

EP - 23

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

ER -